# SDR DALA2024090408711

- Difficulty date: August 30, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N313DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55175
- Aircraft time: 5,857 hours, 2,648 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 5 UPPER AFT SURFACE FOUND WITH CORROSION AND BLENDED PER AMDS W/C 5742-01028-02B, REQUIRES NDT INSPECTION TO CHECK FOR SIGNS OF CRACKS.REMOVED RH SLAT TRACK NBR 5 UPPER AFT SURFACE CORROSION AND BLENDED PER AMDS W/C 5742-01028-02B. H.MOORE 1943566 PREFORMED EDDY CURRENT INSPECTION IAW ANDTP BD500-A-J51-01-20-01AAA-353A-A . NO DEFECTS NOTED QC5256 723771. (LP# 0529663)
